Submanifolds with Prescribed Mean Curvature Vector.
Manuscripta mathematica, Tome 13 (1974), pp. 69-72
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1974__13_154254,
author = {Helmut Reckziegel},
title = {Submanifolds with {Prescribed} {Mean} {Curvature} {Vector.}},
journal = {Manuscripta mathematica},
pages = {69--72},
year = {1974},
volume = {13},
zbl = {0282.53038},
url = {http://geodesic.mathdoc.fr/item/MM2_1974__13_154254/}
}
Helmut Reckziegel. Submanifolds with Prescribed Mean Curvature Vector.. Manuscripta mathematica, Tome 13 (1974), pp. 69-72. http://geodesic.mathdoc.fr/item/MM2_1974__13_154254/